# SDR CA981202016

- Difficulty date: November 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PW123
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Bolt
- Part number: MS920829
- Condition: Wrong Part
- Location: Eng Oil Pump
- Part time: 529 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) METAL PARTICLES IN THE OIL SUMP FILTER LED TO INSPECTION OF THE OIL PUMP. THE FOUR MOUNTING BOLTS OF THE ENGINE OIL PUMP WERE FOUND TO BE TOO LONG.  P/N MS9208-29 BOLTS HAD BEEN USED, THE PROPER BOLTS WERE P/N MS9208-26.  THE PROPER BOLTS WERE INSTALLED AND THE WORN CASING ON THE SUMP PUMP WAS ALSO REPLACED.
